What causes high fever and abdominal pain in a child?
Give Syrup paracetamol for fever
Welcome to HCM.
I can understand your concerns.
Fever with pain and abdominal pain could be due to acute gastroenteritis or GI upset.
Is there any vomiting and / loose motion ??
In my opinion, you should give syrup Paracetamol (5 ml=125mg) at 15 mg/kg of dosage for fever and do wet compresses(tepid sponging with normal temp water only).
For pain abdomen give Cyclopam syrup 5 ml.
If fever and pain abdomen persists then child will need antibiotic and physical examination by a Pediatrician.
Review after 24 hours.
I hope this will help you.
Please let me in case anything unclear..
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What causes gums to hurt and high fever
- What can cause abdominal pain with vomiting in child
- High fever with stomach pain in child
- What causes abdominal pain with fever
- What causes runny nose with high fever and leg pain
- What causes persistent high fever
- What causes upper abdominal pain and fever
- High fever abdominal pain chills taking ibuprofen tylenol mononucleosis infection
- Severe lower abdominal pain high fever high heart ovarian cancer
- What causes twitching of eyes with high fever